A characterization of multiplicative linear functionals in complex Banach algebras

W. Żelazko

Studia Mathematica (1968)

  • Volume: 30, Issue: 1, page 83-85
  • ISSN: 0039-3223

How to cite

top

Żelazko, W.. "A characterization of multiplicative linear functionals in complex Banach algebras." Studia Mathematica 30.1 (1968): 83-85. <http://eudml.org/doc/217297>.

@article{Żelazko1968,
author = {Żelazko, W.},
journal = {Studia Mathematica},
keywords = {functional analysis},
language = {eng},
number = {1},
pages = {83-85},
title = {A characterization of multiplicative linear functionals in complex Banach algebras},
url = {http://eudml.org/doc/217297},
volume = {30},
year = {1968},
}

TY - JOUR
AU - Żelazko, W.
TI - A characterization of multiplicative linear functionals in complex Banach algebras
JO - Studia Mathematica
PY - 1968
VL - 30
IS - 1
SP - 83
EP - 85
LA - eng
KW - functional analysis
UR - http://eudml.org/doc/217297
ER -

Citations in EuDML Documents

top
  1. Osamu Hatori, Go Hirasawa, Takeshi Miura, Additively spectral-radius preserving surjections between unital semisimple commutative Banach algebras
  2. A. Sourour, The Gleason-Kahane-Żelazko theorem and its generalizations
  3. Edoardo Vesentini, The Gleason-Kahane-Zelazko theorem and function algebras
  4. Vladimír Kordula, Vladimír Müller, A continuous semicharacter
  5. Krzysztof Jarosz, Multiplicative functionals and entire functions
  6. Krzysztof Jarosz, Multiplicative functionals and entire functions, II
  7. František Katrnoška, Genetické algebry. Věnováno prof. RNDr. Ladislavu Procházkovi, DrSc., k jeho 75. narozeninám
  8. Maria Fragoulopoulou, A characterization of maximal regular ideals in lmc algebras

NotesEmbed ?

top

You must be logged in to post comments.